Article Text

PDF

Ecstasy induced pneumomediastinum.
  1. K. Rezvani,
  2. A. S. Kurbaan,
  3. D. Brenton
  1. Department of Metabolic Medicine, Rayne Institute (University College Hospitals), London, UK.

    Abstract

    Two cases are reported of pneumomediastinum induced by the use of Ecstasy, a semi-synthetic hallucinogenic compound related to amphetamine and mescaline which has become established as a recreational drug in the UK since the late 1980s. Both cases recovered without incident, but it is important that the possible complications of this drug be publicised so that at risk subjects can be diagnosed early and managed appropriately.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles